# SDR WX0A2015020372389

- Difficulty date: January 31, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N872GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53295
- Aircraft time: 46,360 hours, 38,940 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE FLASHLIGHT ON FWD FLIGHT ATTENDANT STATION BROKEN.  R & R FLASHLIGHT IAW AMM 25-60-00.  OPERATIONS CHECKED GOOD.
